# SDR AWXA200501208

- Difficulty date: October 11, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 55,310 hours, 38,264 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNA - EEL - DURING INSPECTION FOUND ROWS 7, 8, 9, 10, AND 11 SEAT MOUNTED EMERGENCY EXIT LIGHTS WERE INOPERATIVE.  MAINTENANCE FOUND SHORTED WIRE AT SEAT 10, LT SIDE.  REPAIRED WIRE AND OPERATIONAL CHECKS WERE GOOD.
